MathSciNet Relay Station
MathSciNet bibliographic data
MR1941504 30C45
Nunokawa, Mamoru; Owa, Shigeyoshi; Takahashi, Norihiro; Saitoh, Hitoshi Sufficient conditions for Carathéodory functions. Indian J. Pure Appl. Math. 33 (2002), no. 9, 1385–1390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement